# SDR 07FDEA02645

- Difficulty date: July 28, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 19,631 hours, 10,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024OCLAD063
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FR 22 5 IN UP FROM STR 13 R IS A GOUGE .5 IN BY .5 IN BY .020 IN IN THE FRAME - ZONE 230 REF A300 AMM 53-13-11.  FABRICATED NEW COUPLING IAW EA6-5310-113301.  CUT OUT DAMAGE AREA IAW EA6-5310-113301.  INSTALLED NEW COUPLING IAW EA6-5310-11330.   REPROTECTED ALL AREAS IAW A300-600 SRM 51-75-10.
